Skew Laurent polynomial extensions of Baer and p.p.-rings
Bull. Korean Math. Soc. 2009 Vol. 46, No. 6, 1041-1050
https://doi.org/10.4134/BKMS.2009.46.6.1041
Published online November 1, 2009
Alireza R. Nasr-Isfahani and Ahmad Moussavi
Tarbiat Modares University and Tarbiat Modares University
Abstract : Let $R$ be a ring and $\alpha$ a monomorphism of $R$. We study the skew Laurent polynomial rings $R[x,x^{-1};\alpha]$ over an $\alpha$-skew Armendariz ring $R$. We show that, if $R$ is an $\alpha$-skew Armendariz ring, then $R$ is a Baer (resp. p.p.-)ring if and only if $R[x,x^{-1};\alpha]$ is a Baer (resp. p.p.-)ring. Consequently, if $R$ is an Armendariz ring, then $R$ is a Baer (resp. p.p.-)ring if and only if $R[x,x^{-1}]$ is a Baer (resp. p.p.-)ring.
Keywords : skew Laurent polynomial rings, Baer rings, p.p.-rings, $\alpha$-rigid rings, skew-Armendariz rings
MSC numbers : 16S34, 16S36
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd